MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER - RH; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM SMART OCCLUDER - RH; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number QSOR
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the occluder would not function during the procedure.There was no patient harm; however, this type of event is considered reportable.
 
Additional Manufacturer Narrative
Investigation pending return of device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Inspection did not find visible issues.Once powered on, device issue confirmed and occluder was stuck in lock position.Investigation determined an issue with the motor.

Brand Name
QUANTUM SMART OCCLUDER - RH
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24019721
Report Number3006073153-2026-00002
Device Sequence Number10545646
Product Code DTQ
UDI-Device Identifier05060434423443
UDI-Public05060434423443
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOR
Device Catalogue Number51-000074-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown